# SDR PNSA2015060903

- Difficulty date: June 9, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 46,579 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR INDICATOR LIGHTS ARE OUT,  REPLACED THE LAMPS AND OPS CHECKED GOOD.
